Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    5
  • views
    12300

Accutane + Bactrim Week 1

tub53344

280 views

I have just started taking 10 mg Accutane everyday instead of every other day. My lips are now starting to become dry. The rash on my chest and arms completely went away. I haven't had a new pimple in at least a week or maybe longer. I can't say if that's due to the Accutane or the Bactrim, but I don't care, my skin is finally becoming better than it was before I started Accutane. It's still early with the restarting on the 10 mg a day, but things definitely seem to be much more under control than it was with 20 mg a day.



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×